# SDR AU000523

- Difficulty date: June 19, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 2060111221
- Condition: Wrong Part
- Location: Main Rotor Head
- Component: Main Rotor Head, Bell, 206011100021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HUB LATCH BOLTS HAD UNKNOWN HISTORY AND WERE REPLACED. THE LATCH BOLTS WERE SERIAL NUMBERED FOR USE ON BELL 206L TYPE AIRCRAFT AND HAVE A 1200 HOUR LIFE.  (X)
